# SDR DLL14991035

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1739D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1237
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Nr 2 Yaw Damper
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT REPORT, IN FLIGHT WHEN USING EITHER 'A' OR 'B' A/P AIRPLANE CONSTANT DUTCH ROLLS.  IN CRUISE ON A/P 'A' NR 1 HDG FLAG COMES INTO VIEW AND A/P DISCONNECTS.  USING A/P 'B' IN SMOOTH AIR 24,000 GOES INTO DUTCH ROLL.  ALSO, OCCURS IN CRUISE.  REPLACED NR 3 YAW RATE GYRO, PER MM AND NR 2 YAW SAS COMPUTER.  T/S PER 22-10-33, 22-12-37, AND 22-15-00.  PERFORMED A/L AND TABLE 502 CHECKOUT, GOOD.
